| Catalog Number |
7400-099-000 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the manufacturer sales representative at the user facility, the device had a chip at the bottom and flaking off metal pieces.Attempts were made to obtain additional information about the event; no further information was received.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: d9 device evaluation: follow-up report submitted to document device evaluation results.